# SDR 96UAL900300

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hpsov
- Part number: 802152
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO RIGHT ENGINE HIGH STAGE BLEED LIGHT.  *S/D*  A FAILED NITRONIC BUSHING CAUSED THIS DISCREPANCY. THE RIGHT HPSOV WAS DEACTIVATED IN THE CLOSED POSITION PER MEL 36-11.  DURING THE NEXT FLIGHT THE RIGHT HPSOV WAS REPLACED.  OPERATIONS CHECK NORMAL AFTER ENGINE RUN.
